# SDR DALA2016032802405

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 73,033 hours, 55,414 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY EXPOSED AND FLAKING ON RUDDER.  RUDDER REMOVED ON AMDS CARD 2720-4187.  INSTALLED RUDDER, PN 5955501-501, SN F137 IAW AMDS 2720-4421.
